EconPapers    
Economics at your fingertips  
 

On the Exact Series Solution for Nonhomogeneous Strongly Coupled Mixed Parabolic Boundary Value Problems

Vicente Soler, Emilio Defez, Roberto Capilla and José Antonio Verdoy

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

An exact series solution for nonhomogeneous parabolic coupled systems of the type , where , and are arbitrary matrices for which the block matrix is nonsingular, and A is a positive stable matrix, is constructed.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/826860.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/826860.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:826860

DOI: 10.1155/2014/826860

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:826860